# SDR DALA2018082975347

- Difficulty date: August 26, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 12,360 hours, 4,508 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Out Of Position
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE BUSTLE COVER LOOSE.  INSTALLED THE HOOK AND LOOP TO IT`S PROPER POSITION FOR SLIDE BAR GIRT FLAP. OK FOR SERVICE.
